Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Horrible reaction to Synthroid

Posted by manic666 on August 3, 2010, at 6:31:47

In reply to Re: Horrible reaction to Synthroid jerryTRD, posted by Phillipa on August 2, 2010, at 21:44:14

i take 100 mcg thyriod med is that a lot. colesterol tabs i take them but never inquire sooner die than miss out on favorit food.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:manic666 thread:956913
URL: http://www.dr-bob.org/babble/20100731/msgs/957009.html